Last week Wednesday on the 7th I started to itch between my butt. I had a fungus infection before and treated it with econazole several years back. So when the itching started I thought it was that. This time instead of Econazole I used Clotrimazole betamethasone dipropionate.
By Monday I went to my GYN because the cream did not seem to help. Plus I started to feel a somewhat burning sensation. The area was red and had dark colored circles and one of the circles peeled off to leave a sore. Link to pic: http://img161.imageshack.us/my.php?image=dsc03208rc9.jpg
My Dr. advised that the rash looks like a yeast infection but it could be early stage of HSV2 so he did a culture. He prescribed me Clotrimazole betamethasone dipropionate (the one I was using was old, not expired but old) and dilfucan.
The culture came back negative for HSV2 but positive for HSV1. He explained that HSV1 could not cause the rash and that I should continue to use the cream. He explained that the dark circle is from the infection deteriorating the skin and that it will all heal and clear up in time
10 days later since the first signs of the "rash", the area is still sensitive and burns and feels itchy mainly when I wash/wipe it and my husband applies the cream with a q-tip. It does not itch and burn on its own w/o touching as much as it did before.
The dark circles are still peeling away and it does not look to be healing or forming a scab. Pic attached (graphic): http://img120.imageshack.us/my.php?image=dsc03219cm2.jpg
I just wanted a second opinion. Hope the pictures help. Thanks in advance.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.